Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 6 > No. 3


Riemann Liouville Fractional Integrals and Differential Formula Involving Multiindex Bessel Function

PP: 233-237
D. L. Suthar, Temesgen Tsegaye,
The paper is devoted to the study of some properties of the multiindex Bessel function J(a j)m,g (b j)m,k (z) introduced by Choi et al. Certain relations that exist between multiindex Bessel function and the Riemann Liouville fractional integrals and derivatives are investigated. Fractional integration and differentiation operators transform are shown functions with power multipliers in to the same of the functions form.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved